Patients with a headache lasting greater than 4 days after their Covid vaccination ought to ‘seek medical attention’ in a bid to rule out thrombosis, in line with new steering issued by the UK medicine regulator. A warning pertaining to complications says for those who expertise any of those three varieties to name 111 instantly.
The nationwide well being web site continued: “The MHRA is carrying out a detailed review of reports of a very rare blood clotting problem affecting a small number of people who have had the Oxford/AstraZeneca vaccine.
“The problem can also happen in people who have not been vaccinated and it’s not yet clear why it affects some people.
“The coronavirus vaccine can help stop you from getting seriously ill or dying from coronavirus.
“For people aged 30 or over and those with other health conditions, the benefits of being vaccinated outweigh any risk of clotting problems.”
Medicines and Healthcare Regulatory Agency lists the frequent and unusual side results to pay attention to, these embrace:
Common (might have an effect on as much as 1 in 10 folks)
- Swelling, redness or a lump on the injection web site
- Being sick (vomiting) or diarrhoea
- Blu-like symptoms, similar to excessive temperature, sore throat, runny nostril, cough and chills
Uncommon (might have an effect on as much as 1 in 100 folks)
- Feeling dizzy
- Decreased urge for food
- Abdominal ache
- Enlarged lymph nodes
- Excessive sweating, itchy pores and skin or rash
Dr June Raine stated sufferers ought to “please remember that mild flu-like symptoms remain one of the most common side effects of any COVID-19 vaccine, including headache, chills and fever”, however stated these “generally appear within a few hours and resolve within a day or two.”
The American Migraine Foundation acknowledged: “For most people, symptoms are mild and temporary, usually lasting hours but up to one to two days.
The health site recommends avoiding over-the-counter medications including ibuprofen “but check with your healthcare provider for advice regarding the use of over-the-counter medications in your particular case.”